RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 1, Pages 60–71 (Mi de625)  

Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse

N. E. Tovmasyan

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (1116 kB)

Bibliographic databases:
UDC: 517.946.9
Received: 17.09.1968

Citation: N. E. Tovmasyan, “Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse”, Differ. Uravn., 5:1 (1969), 60–71

Citation in format AMSBIB
\Bibitem{Tov69}
\by N.~E.~Tovmasyan
\paper Effective methods of solution of the Dirichlet problem for elliptic systems of second order differential equations with constant coefficients in regions bounded by an ellipse
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 1
\pages 60--71
\mathnet{http://mi.mathnet.ru/de625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244626}
\zmath{https://zbmath.org/?q=an:0174.15704}


Linking options:
  • http://mi.mathnet.ru/eng/de625
  • http://mi.mathnet.ru/eng/de/v5/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:74
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020